MAUDE Adverse Event Report: MICROVENTION, INC. AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: deep venous arterialization (dva) procedure of right foot via right femoral artery and pedal access, successful dva performed.Arterial flow in pedal vein confirmed by physician.It was decided by physician to embolize a branch coming off main vessel near the ankle of the target foot.Catheter, 135cm 0.018, advanced to target area.Detachable coil advanced and successfully deployed at target, which had newly acquired arterial flow.Hydropack advanced to target area.Detacher connected to hydropack, no green light observed on detachment device.Detachment device was disconnected and reattached 3 additional times with the same result.Physician decided to remove the hydropack.Physician discovered the hydropack was detached from the delivery system when removal of the hydropack was attempted.Hydropack was deployed near target area.Hydropack in question was observed moving into non-target vessel by the physician.Physician decided to secure the hydropack against the vessel wall using a competitor's covered stent of unknown size.Post procedure images obtain by the physician.Patient stable post procedure as per physician.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24749850
Report Number2032493-2026-00211
Device Sequence Number15630249
Product Code KRD
UDI-Device Identifier00842429118047
UDI-Public(01)00842429118047(11)250325(17)300228(10)0001044887
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880010
Device Lot Number0001044887
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
135CM .018 NAVICROSS CATHETER; DETACHER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown